# SDR CALA2025122212312

- Difficulty date: December 23, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 76,955 hours, 34,252 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POSSIBLE ELECRICAL BURNING ODOR IN FWD GALLEY & FLIGHT DECK.  ODOR APEARS TO COME FROM RT RECIRC FAN.  RT RECIRC FAN INOPERATIVE. PERFORMED SMOKE IN CABIN CHECK AS PER AMM TASK 05-51-10-200-801-C1.  ALL EVIDENSE OF ODOR DISIPATATED. OK TO CONTINUE ON MEL.   APPROVED RT RECIRC FAN PLACED ON MEL 2121B.  AMM 05-51-10-200-801-C1, SMOKE IN CABIN CHECK. REQUIRED DUE TO SMOKE ODOR IN CABIN.  ODOR APPEARS TO COME WHEN RT RECIRC FAN ON & DISIPATES QUICKLY WHEN FAN TURNED OFF.  PERFORMED AMM 05-51-10-200-801 -C1 . IN CASES WHERE SMOKE/ODOR INITIALLY REPORTED BUT DISSIPATED QUICKLY, PARAGRAPH 2  MAY BE SKIPPED PROVIDING THERE WERE NO FURTHER SMOKE/ODOR REPORTS COMING FROM THE AREA.
